# SDR R61A2019060110570

- Difficulty date: May 11, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 30,688 hours, 19,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402813
- Condition: Inoperative
- Location: R2 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK,  R2 DOOR EMERGENCY EXIT IDENTIFIER AT R2 DOOR FOUND NOT COMPLETELY ILLUMINATED. EXIT IDENTIFIER REPLACED IAW AMM 33-50-15. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION
